Tylenol Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: front
Hover to Zoom
Tylenol Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: left
Hover to Zoom
Tylenol Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: right
Hover to Zoom

Tylenol Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg

UPC: 0030045044905
Purchase Options
Located in Aisle 28

Product Details

Extra strength pain relief caplets temporarily reduce fever & relieves minor aches & pains. With 500 mg of acetaminophen per caplet they provide pain relief from headache, backache & menstrual cramps.

  • Tylenol Extra Strength Caplets with 500 mg acetaminophen as pain reliever and fever reducer
  • Provides temporary relief of minor aches and pains and helps reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
  • Relieves common pain symptoms including headache, backache and menstrual cramps
  • Also works as a fever reducer and help provide pain relief for symptoms related to the common cold
  • When used as directed, this extra strength pain reliever has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 12 years and older